You have had treatment to help your body get rid of a combination of any of these drugs:
Taking some drugs together may cause a bad reaction. They can have unexpected or stronger effects on your body and mind. For example, benzodiazepines (such as alprazolam and lorazepam) and alcohol both depress the nervous system. Taken together, each one is stronger than when it is taken by itself.
You are getting better, but it takes time for the drugs to leave your body. It may take up to 2 weeks for your mind to clear and your mood to improve.
Depending on the drugs you took, the doctor might have:
The doctor also watched you carefully to make sure you were recovering safely.
Follow-up care is a key part of your treatment and safety. Be sure to make and go to all appointments, and call your doctor or nurse call line if you are having problems. It's also a good idea to know your test results and keep a list of the medicines you take.
Get help to stop using drugs. Talk to your doctor about drug and alcohol counselling programs.
Call 911 anytime you think you may need emergency care. For example, call if:
Call your doctor or nurse call line now or seek immediate medical care if:
Watch closely for changes in your health, and be sure to contact your doctor or nurse call line if:
Go to https://www.healthwise.net/patientEd
Enter I459 in the search box to learn more about "Misuse of Multiple Drugs in Teens: Care Instructions."
Current as of:
November 3, 2016
Adam Husney, MD - Family Medicine
& Kathleen Romito, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & Michael F. Bierer, MD - Internal Medicine,
© 2006-2017 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Care instructions adapted under license by your healthcare professional. If you have questions about a medical condition or this instruction, always ask your healthcare professional. Healthwise, Incorporated disclaims any warranty or liability for your use of this information.